# SDR SWAA2016080454524

- Difficulty date: June 16, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 67,788 hours, 54,152 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: 654532526
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER CHORD CRACKED AT AFT FASTENER HOLE AT RSS 226.04.  REPAIRED CHORD IAW ER & EA.
